| Model Number |
R1054655TP |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/11/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer received information alleging a check circuit alarm occurred.There was no harm or injury reported.The device was not in patient use.The ventilator was returned to the manufacturer for evaluation and the customer¿s complaint was confirmed in the device's event log.Since a temporal failure in active exhalation control module was considered as the cause of the occurrence, the active exhalation control module was replaced.
Additional Manufacturer Narrative
The manufacturer previously reported receiving information alleging a check circuit alarm occurred.There was no harm or injury reported.The device was not in patient use.The ventilator was returned to the manufacturer for evaluation and the customer¿s complaint was confirmed in the device's event log.Since a temporal failure in active exhalation control module was considered as the cause of the occurrence, the active exhalation control module was replaced.The active exhalation control module was evaluated by the manufacturer's product investigation laboratory (pil) and found the active exhalation control module functioned as designed and operated without issue or error codes.